MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HexaVue; IP Custom Room Rack

BLACK DIAMOND VIDEO, INC. HexaVue; IP Custom Room Rack
Model Number HexaVue IP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported during a patient procedure the touch panel to their hexavue ip custom room rack was "unable to be controlled" and was stuck on "waiting for application server", resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
Investigation in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
HexaVue
Common Device Name
IP Custom Room Rack
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50018487
Report Number3008776287-2026-00555
Device Sequence Number9607044
Product Code KQM
UDI-Device Identifier00724995220594
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHexaVue IP
Device Catalogue NumberXQHPILCC
Device Lot Number(10)3.0.0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown